MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CEB231210A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records indicated the lot met pre-release specifications.Literature title: a case of inflammatory aortic aneurysm and pseudoaneurysm related to post-implantation syndrome after endovascular aortic repair source: journal of abdominal emergency medicine (1340-2242) vol.45, issue no.2, pages 284 (2025.02).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following literature was reviewed.Title: a case of inflammatory aortic aneurysm and pseudoaneurysm related to post-implantation syndrome after endovascular aortic repair author: seigo happo, et al.Source: journal of abdominal emergency medicine (1340-2242) vol.45, issue no.2, pages 284 (2025.02) on june 5, 2024, a 77-year-old man underwent treatment for an abdominal aortic aneurysm and left common iliac artery aneurysm using gore® excluder® aaa endoprosthesis and gore® excluder® iliac branch endoprosthesis (ibe).No major adverse events were observed in the early postoperative period; however, the patient subsequently developed persistent fever.Contrast-enhanced ct performed four months after the procedure demonstrated marked inflammatory changes, including significant aortic wall thickening throughout the entire stent graft (sg) treatment region and irregular attenuation of the surrounding fat tissue.Laboratory tests showed mild inflammation, with white blood cells 9,500/¿l and c-reactive protein 3.46 mg/dl, while procalcitonin levels were not elevated and blood cultures were negative.Ige levels were elevated at 2,588 iu/ml.Based on these findings, the condition was considered an inflammatory aortic aneurysm related to post-implantation syndrome (pis).On october 30, 2024, contrast-enhanced mri revealed a new pseudoaneurysm at the distal end of the left sg limb.On the same day, a reintervention was performed using gore® viabahn® vbx balloon expandable endoprosthesis (vbx).Vbx devices were implanted bilaterally to extend the treatment area.(reason for the treatment on the right side was unknown.) at the time of this report, the patient was being treated with steroids and was under close follow-up.

Brand Name
GORE® EXCLUDER® ILIAC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
tatsuya sato
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24709220
Report Number3013164176-2026-02943
Device Sequence Number10176700
Product Code MIH
UDI-Device Identifier00733132635290
UDI-Public(01)00733132635290(17)270131
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEB231210A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale